MathSciNet Relay Station
MathSciNet bibliographic data
MR513203 (58 #23828) 47H15 (65J05)
Nevanlinna, Olavi On the convergence of difference approximations to nonlinear contraction semigroups in Hilbert spaces. Math. Comp. 32 (1978), no. 142, 321–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement